Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43121
標題: Ocean waves propagating over a porous seabed of finite thickness (vol 29, pg 1577, 2002)
作者: Lee, T.L.
蔡清標
Tsai, C.P.
Jeng, D.S.
Project: Ocean Engineering
期刊/報告no:: Ocean Engineering, Volume 30, Issue 7, Page(s) 951-951.
URI: http://hdl.handle.net/11455/43121
ISSN: 0029-8018
DOI: 10.1016/s0029-8018(02)00057-4
Appears in Collections:土木工程學系所

Show full item record
 
TAIR Related Article

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.